# SDR IPXA3579361

- Difficulty date: June 21, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 21,829 hours, 15,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3215
- Condition: Bulged
- Location: Bs 247
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: S3C1, FWD LT LOWER FUSELAGE SKIN HAS SKIN BULGE AT BS 247, BETWEEN S19 - 20L.  CHECKED LIMIT, FOUND TO BE 2.2 INCHES LONG, .004 INCHES DEEP, 0.34 INCHES DISTANCE FROM THE SHEAR TIE FASTENER AND THE EDGE OF DENT.  IAW SRM 53- 00-01-1A-1, FIG 101 SHEET 4, DETAIL III.  THE DENT IS OUT OF LIMITS.   CUTOUT THE DAMAGED AREA 2.2 INCHES LENGTH.
